# SDR DALA2016071905434

- Difficulty date: July 17, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 63,701 hours, 45,851 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Bellcrank
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BELLCRANK AT RUDDER THROW-LIMITER.  RUDDER BELLCRANK ASSY WAS REPLACED IAW AMM 27-20-03.
